Duke Mathematical Journal

Some properties of compactifications

Melvin Henriksen and J. R. Isbell

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 25, Number 1 (1958), 83-105.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077467780

Digital Object Identifier
doi:10.1215/S0012-7094-58-02509-2

Mathematical Reviews number (MathSciNet)
MR0096196

Zentralblatt MATH identifier
0081.38604

Subjects
Primary: 54.00

Citation

Henriksen, Melvin; Isbell, J. R. Some properties of compactifications. Duke Math. J. 25 (1958), no. 1, 83--105. doi:10.1215/S0012-7094-58-02509-2. https://projecteuclid.org/euclid.dmj/1077467780


Export citation